# SDR SIMA20160612001

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 38,990 hours, 35,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANGS UP WHILE OPENING. VERY DIFFICULT TO OPEN.  READJUSTED MAIN PAX DOOR IAW AMM 52-18-00. OPS CHECK GOOD.
